# SDR A6WA200740309

- Difficulty date: June 16, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 17,177 hours, 16,364 cycles
- Engine: Ge CF343B1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAV SMOKE TOILET MESSAGE APPEARED ON FINAL APPROACH.  F/A REPORTED SMOKE AND STRONG ELECTRICAL ODOR COMING FROM CENTER OVERHEAD.  APU AND PACKS ON.  SMOKE DISSIPATED 3-5 MINUTES AFTER INDICATION.  REMOVED CEILING PANELS.  INSPECTED LIGHT FIXTURES AND WIRING.  FOUND NO EVIDENCE OF BURNING OR ARCING IAW AMM 20-10-00.  RAN AC PACKS FOR (2) HOURS.  NO ODOR/ SMOKE NOTED.  (K)
